Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP WITH FINASTERIDE
Sep 5, 2012

Hello doctor after a broken condom incident i have started taking pep (travuda and kaletra).I have been taking finasteride (for hairloss) for about an year now.Do i have to stop taking finasteride as it might intervene with the pep? and i have started the pep after 2 days 16 hours will that lessen the pep effectiveness as they say the sooner the better.

Response from Dr. Young

Hello and thanks for posting.

It's always wise to check for the possibility of negative drug-drug interactions, especially with HIV medications. Fortunately, in your case, there are no significant interactions between your PEP medications and finasteride.

Hope that helps. Be well, BY



Previous
Could PEP affect my hormone levels?
Next
Chance of HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement